MathSciNet Relay Station
MathSciNet bibliographic data
MR637189 20D60 (10L02 94A15)
Mead, D. G.; Narkiewicz, W. The capacity of $C\sb{5}$ and free sets in $C\sb{m}\sp{2}$. Proc. Amer. Math. Soc. 84 (1982), no. 2, 308–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement